# SDR 2002F00002

- Difficulty date: December 28, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N600XJ
- Make and model: Lear 24B
- Aircraft serial: 190
- Engine: Ge CJ6106
- Engine time: 7,062 hours, 4,924 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: GAGT48179
- Part serial: 210106
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ENGINE FLAME OUT DUE TO FUEL CONTROL FAILURE.
